MathSciNet Relay Station
MathSciNet bibliographic data
MR2950415 93E15 (93D21)
Li, Wuquan; Liu, Xiaohua; Zhang, Siying Further results on adaptive state-feedback stabilization for stochastic high-order nonlinear systems. Automatica J. IFAC 48 (2012), no. 8, 1667–1675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement